# SDR FDEA202212152917

- Difficulty date: December 15, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 41,844 hours, 22,111 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

WHEN SELECTING FLAPS 20 RECEIVED A FLAPS SYSTEM 2  FAULT.  DISCONTINUED APPROACH, REVIEWED QRH AND RETURNED FOR LANDING, SELECTED FLAPS 40 NO FURTHER  ISSUES. SFCC-2 SHOWED ALL FLAP FAULT BALLS. RESET SAME AND  BITE CHECK PASSED.  RAN NR 1 ENG IAW JRH AND RAN FLAPS/ SLATS THROUGH FULL TRAVEL WITH NO FAULTS. OK TO CONTINUE IAW TSM 27-50-00.  ORIG SUB DATE: 12/15/2022
